Reversible post-pregabalin peripheral edema in a spinal cord injury patient.
Аннотация
STUDY
DESIGN
Case report.
OBJECTIVES
To report a case of paraplegia with limb edema caused by pregabalin.
SETTING
Turkish Armed Forces Rehabilitation Center, Ankara, Turkey.
CASE REPORT: A 40-year-old male patient with T11 paraplegia had the complaint of swelling in both the lower limbs. He had been given pregabalin because of the neuropathic pain in both the lower limbs. At 10 months, the patient has experienced edema in lower limbs. There was severe edema in both legs, ankles and feet, more evident on the left. Venous Doppler ultrasound was normal on both sides. Blood tests for possible etiologies were normal. No other etiology could be found. The edema was considered to be caused by pregabalin and the medicine was ceased gradually. The edema resolved completely in 2 weeks.
CONCLUSION
Pregabalin, which is one of medications used for neuropathic pain, might cause limb edema, that is, a condition needs differential diagnosis. This is particularly important for patients with spinal cord injuries (SCIs). Such adverse effect of pregabalin should be kept in mind as an etiology of limb edema in SCI management.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.